# SDR AALA202111043316

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 60,736 hours, 27,502 cycles
- Engine: Iae V2524A5
- Engine time: 33,510 hours, 14,767 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16334
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 11,163 hours, 5,992 cycles
- Component: Engine, Iae, V2524A5
- Component part number: V2524A5
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 COMPRESSOR VANE ECAM WARNING ON TAKE OFF. CREW REJECTED THE TAKE OFF AT APPROXIMATELY 60 KNOTS AND RETURNED TO THE GATE.  REPLACED #1 ENGINE VSV ACTUATOR PER TASK CARD 26T40075005 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
